# SDR QXEA200700444

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 354 hours, 301 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER PLANT MESSAGE OCCURRED DURING TAXI OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND PEC FAULT CODE 130B ON NR 2 PEC.  CLEARED FAULT IAW Q400 AMM TASK 61-20-36-070-801.  C/W OPS CHECK OF AUTO FEATHER (FAULT OCCURRED DURING A/F TEST WHILE TAXING) IAW Q400 AMM TASK 61-20-00-710-805.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
